Stay in Touch
Get sneak previews of special offers & upcoming events delivered to your inbox.
04-17-2019 04:56 PM
I had changed this to some degree from the original, as written earlier Wednesday. These are my experiences with knowing many patients,e.g., having different health issues, observations through patient- physician overviews.
To my immediate recollection, I have not known [OF] any patient being suddenly removed from an effective medication for twenty five years.
There is a condition called General Anxiety. I have researched an involved study of patients that are on one type to have a more comfortable quality of life. Hypertension medication would be one of those, as with insulin production. If I find anything differently I can address that more so with understanding.
As I read, patient became quite ill during a short span.
EXCELLENT observation(s) from each one of you!
I have spent 4+ hours tracing back 1 by 1 those posts I had missed, and it has become -to me- a complicated maze that should have never had to happened like what I had read from my experience these many years.
I can, without reservations, reveal more -BUT! HERE! No, ...............I will be having a lengthy conversation with my cousin who teaches medicine at one of the university medical schools; having her give me some similar cases /vs/ that what she knows in her practice, along with my brother. He teaches certain medicines and its effects. Hard science, math & [psychology] cases that affect the physical. That's a 101 class in the first weeks of nursing.
I've mentioned many times, for several years, reference his strong association with these very similar situations.
Certain medications. Adding on. Revolving others or deleting something else. Switch - passing patient on to someone else.
We know our bodies better than any one else. For anyone while being on a medication for this long and suddenly being denied! Any chemical change that may, apparently off balancing is extremely hurtful for me to hear. The body |apparently | cannot, many times completely shut down without having many of the usual direct action with many repercussions that I have known.
I understand that there is to be a procedure by a gastroenterologist. ~~??~~
Sending understanding of a greater concern.
Thank you very much @Jubilant for your caring words. I appreciate your love, for all those whom you have posted to, sincerely from me knowing you so well.
04-17-2019 07:12 PM
04-17-2019 11:49 PM - edited 04-17-2019 12:08 AM
My dear friend. How I have missed your presence here among us.
My health is definitely in question at this time. I am having great difficulty with pills, and not food or drink.
I have no idea why pills are giving me such problems, and it does not seem to matter how I take them. Hidden in food, with water, milk, applesauce, doesn't matter. It takes me 3 hours or more to get throat/esophagus relief after taking them. When I first swallow them, they seem to go down okay.
I take pills 2x daily. Blood pressure, so they must be taken. They are both time release, so cannot be crushed.
I am waiting to get an appt with a gastro dr. It is a referral, so it may be several days.
I am still weaning off of my anxiety pill that I have taken many years. I am taking just 1/4 of it, so it can melt in my mouth.
04-17-2019 11:56 PM - edited 04-17-2019 12:02 AM
I was just wondering though, @Tissyanne has your physican done any recent blood work to rule out possible causes?
Keeping you in thought and prayer @Tissyanne
My doctor ordered several blood tests the first part of March. Everything was in good order at that time.
I really believe that I have something amiss with my throat/esophagus.
Thank you so much for your concern.
04-17-2019 12:04 AM
Oh goodness, how my heart hurts for you. I am praying for a miracle call from the specialist’s office tomorrow.
I imagine sleeping is very difficult for you and that is also concerning. You have very good intuition as to what may be happening.
Healing prayers and hugs,
You are truly an angel among us. I mean that.
04-18-2019 03:13 AM
Do not want to overstep...you should not feel guilty if you decide to go to the ER.
Do you think your throat is burned from dissolving the pill in it?
It May need to be medically managed?
I am praying for you.💗
04-18-2019 02:54 PM - edited 04-18-2019 02:57 PM
@Tissyanne ~ I'm sorry to see that they haven’t given you an appointment yet. I agree with @LTT1, that if this condition hasn’t improved and is causing you much discomfort and stress, I would go to the ER.
Your symptoms sound very similar to mine when my hiatal hernia flares up. A link if you feel up to a little reading and it won’t upset you:
I have lived with this thing for over 30-years now, and it usually behaves itself... but it can definitely contribute to GERD, LPR, etc. I have to sleep with my bed elevated at the head. Pills, seeds of any kind ~ even small tomato or sesame seeds, will often come back up with acid or bile, which makes my throat very sore. I have to avoid much spicy and fried foods. Nuts are another culprit.
When I was recently sick with the flu, severe coughing caused the hernia to get stuck in the upward position. I felt like I was choking and couldn’t get enough air into my lungs, until it relaxed and slid down again. Whole esophagus was burning from the inflammation, too. This could easily trigger a panic attack, especially for anyone weaning off anti-anxiety meds.
The good news is, if you have developed one... it's usually easily treated through diet and, in my case, Nexium. In the worse cases, microscopic surgery is used to correct it. Of course, only your physician will know. Just thought I would mention this possibility since when we're sick and naturally upset, we can begin to fear the worst.
I continue to pray for your wellness, and that you will be seen before the long holiday weekend.
Hugs and God Bless!
QVC is not responsible for the availability, content, security, policies, or practices of the above referenced third-party linked sites nor liable for statements, claims, opinions, or representations contained therein. QVC's Privacy Statement does not apply to these third-party web sites.
© 1995-2019 QVC, Inc. All rights reserved Trademark Notice